# SDR AALA200802117

- Difficulty date: August 16, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 86,549 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 6B INOPERATIVE.  REPAIRED BROKEN WIRE TO LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 6B.  SYSTEM GROUND CHECKED NORMAL OPS.
